IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
Fast Montgomery-Like Square Root Computation for All Trinomials
Yin LIYu ZHANGXiaoli GUO
Author information
JOURNALS RESTRICTED ACCESS

2019 Volume E102.A Issue 1 Pages 307-309

Details
Abstract

We introduce a new type of Montgomery-like square root formulae in GF(2m) defined by an arbitrary irreducible trinomial, which is more efficient compared with classic square root operation. By choosing proper Montgomery factors for different kind of trinomials, the space and time complexities of such square root computations match or outperform the best results. A practical application of the Montgomery-like square root in inversion computation is also presented.

Information related to the author
© 2019 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top